# SDR EIAA970091

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Probe
- Condition: Plugged
- Location: Lt Engine
- Part time: 54,089 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABQ - WHEN TAKEOFF POWER WAS SET, LEFT ENGINE THROTTLE WAS ONE AND ONE-HALF KNOBS BEHIND RIGHT ENGINE THROTTLE.  ENGINE REDINGS WERE:  LEFT ENGINE EPR 1.97, N1 84 PERCENT, EGT 440, N2 89 PERCENT, F/F 5300 POUNDS.  RIGHT ENGINE EPR 1.99, N1 92.5 PERCENT, EGT 510, N2 94 PERCENT, F/F 6800 POUNDS.  FOUND INSECT DEBRIS IN PT2 NOSE BULLET INLET.  BLEW INLET USING DRY N2.  (X)
